Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Main Lowcarb Lobby
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 03-02-2013, 09:44 AM   #1
Major LCF Poster!
 
Demonica's Avatar
 
Join Date: Feb 2010
Location: Eastern Indiana
Posts: 1,468
Gallery: Demonica
Stats: 210/164.9/150
WOE: Moderate carb JUDDD
Start Date: February 2010
Figured out my stall issue (finally)

At least I hope so

Once we finally got moved into our new place and was able to quit eating on the run, I settled back into induction. Things were going along pretty well (not any huge losses right off the bat because I was eagerly awaiting TOM), keto stix turning dark, life was good Then I got hit with a semi nasty headcold, so I started taking alka seltzer at night so I could breathe and at the same time TOM showed up. Losses came to a screeching halt. I didn't understand why. So I added some JUDDD down days in. Still nothing. I had bought the updated New Atkins for a New You book (even though the updated 1992 version is still my favorite book). I read through it once, not really paying much attention to stuff because it was stuff I more or less already knew. So I was flipping through it yesterday and came across a passage about asprin,NSAIDs and ibuproffin causing a halt in fat burning. A light bulb went off because that's what the alka seltzer is, asprin. Since I am mostly over the cold and can now breathe easily at night, I stopped taking it. Hopefully that's what my issue was.

That makes it easier to turn down DH's offer of his nightly "dope". He has major problems sleeping and takes OTC stuff so he can sleep and his drug of choice right now is Ibuproffen PM. I stick to my valerian, melatonin and sleepytime tea.
__________________
As of 5/19/2014, No longer "overweight"!
~~~
Can now see my xylophone
~~~
Do not reward yourself with food, you're not a dog
~~~
Your great granny's granny had a term for healthy food...she called it food
Demonica is offline   Reply With Quote

Sponsored Links
Old 03-02-2013, 11:39 AM   #2
Major LCF Poster!
 
Join Date: May 2012
Location: Minneapolis
Posts: 2,925
Gallery: svenskamae
Stats: 235/178/135 5'3"
WOE: Nutritional Ketosis/Primal/JUDDD
Start Date: January 15, 2012
That's really good to know. Thanks for posting about it. I remember reading that a lot of prescription medications cause weight gain for many people, but I don't remember reading about aspirin, NSAIDS, and ibuprofin causing problems. I hope this brings an end to your stall.
svenskamae is offline   Reply With Quote
Old 03-02-2013, 12:26 PM   #3
Senior LCF Member
 
phurst_gal's Avatar
 
Join Date: Jul 2002
Location: Boca Raton, FL
Posts: 935
Gallery: phurst_gal
Stats: 215 / ??? / 150
WOE: Low Carb
Start Date: 5/1/2014 (again)
Wow ... Great info.

I've been taking ibuprofen almost every night, mostly due to age and a crappy mattress!

My annual bonus from work is due soon ... A new mattress is planned .

In the meantime, I'll just deal with the aches and pains.
phurst_gal is offline   Reply With Quote
Old 03-02-2013, 12:27 PM   #4
Major LCF Poster!
 
Join Date: Mar 2012
Location: Alabama
Posts: 1,130
Gallery: JMacB
Stats: 275/185/160
WOE: Modified Atkins/general low carb
Start Date: Feb 2012
Plus Alka seltzer has a high amount of sodium, and makes me puff up like a balloon. However, it is the best for my allergy symptoms, and a trade I make.
JMacB is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 03:50 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.